# SDR MWEA97149

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT ELEV SKIN HAS SMALL AREA ON OUTBOARD TRIM TSB DEEPLY PITTED.  MAINTENANCE REPAIRED IAW SRM 53-03 FIG 15.
